УПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ
на главную написать письмо карта сайта

ѕоиск в базе данных публикаций по теории управлени€ организационными системами



јвтор:  Goubko M.
Ќазвание:  Minimizing Wiener Index for Vertex-Weighted Trees with Given Weight and Degree Sequences
—татус:  опубликовано
»здательство (дл€ книг и брошюр):  Kraguevac University
√од:  2016
“ип публикации:  стать€ вед.журн.
Ќазвание журнала или конференции:  MATCH Commun. Math. Comput. Chem.
Ќомер (том) журнала:  V. 75, No 1
ѕолна€ библиографическа€ ссылка:  M. Goubko, Minimizing Wiener Index for Vertex-Weighted Trees with Given Weight and Degree Sequences, MATCH Commun. Math. Comput. Chem., 2016, V. 75, No 1, P. 3-27
јннотаци€:  In 1997 Klavzar and Gutman suggested a generalization of the Wiener index to vertex-weighted graphs. We minimize the Wiener index over the set of trees with the given vertex weights' and degrees' sequences and show an optimal tree to be the, so-called, Huffman tree built in a bottom-up manner by sequentially connecting vertices of the least weights.

at ArXiV.org
at publisher's site

ѕросмотров: 710, загрузок: 11285, за мес€ц: 50.

Ќазад

»ѕ” –јЌ © 2007. ¬се права защищены